# SDR 03FDEA00384

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 25,818 hours, 11,148 cycles
- System (JASC): 3443 · Doppler System
- Part: Fmc
- Condition: Inoperative
- Location: Ins/Irs Nav
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, GOT IRU AND GPS DO NOT AGREE ON ECAM POSITION UPDATE   ACCOMPLISHED O/HEAD.   ECAM WARNING STILL PRESENT AFTER UPDATE. ECAM WARNING   CLEARED AND POSITIONS CAME INTO AGREEMENT O/HEAD SUBIC VOR DURING RETURN  TO SFS.  AFTER LANDING, IRU NR 1 DISPLAYED DRIFT 99.9, NR 2 DISPLAYED 99.9 DRIFTS AND NR 3 NO DISPLAY.    REMOVED AND REPLACED FMC 1 AND 2 IAW MM 34-60-00 AND UPDATED WITH VERSION FX4-0303-001, OPS CHK SATIS.   REMOVED AND REPLACED IRU NR 3 IAW MM 34-25-34 AND BAT NR 3 IAW MM 24-31-11, OPS CHK SATIS. REMOVED AND REPLACED FCC NR 1 DUE,  FAULTED ON GROUND SCAN IAW MM 22-18-34, AFS/LAND TEST IAW MM 22-40-00.
